# SDR UIEA2020071761562

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 88,142 hours, 25,095 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11513241
- Part serial: 115132406003
- Condition: Damaged
- Location: Lt Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LH AFT STORAGE COMPARTMENT ELT DAMAGED. REMOVED AND REPLACED ELT AT AFT STORAGE COMPARTMENT. AMM 25-63-00.
